# SDR IPXA2022051682133

- Difficulty date: May 16, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300*
- Aircraft serial: 0834
- Aircraft time: 22,562 hours, 13,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: B5327052800000
- Part serial: NA
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:N/AFWD LOWER CARGO L/H FLOOR PANEL P/N B75327052800000 I/B POSITION REMOVED DAMAGED, REQUIRES REPAIRFABRICATED NEW FLOOR PANEL PER EO A300-5320-16407-E.
